| Catalog Number |
121730048 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
02/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address fracture through the medial wall, dislocated and loosening at the bone to implant interface.Two screws were removed intact and the shell had very little bone in growth.Doi: (b)(6) 2013; dor: (b)(6) 2018; left hip.
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.